# SDR COMA0260205

- Difficulty date: March 20, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 8,621 hours, 8,690 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Control Unit
- Part number: 20035008067
- Part serial: A786
- Condition: Malfunctioned
- Location: Avionics
- Part time: 8,621 hours, 8,690 cycles
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5279 R/H 14TH STAGE BLEED AIR DUCT WARNING IFSD.REPLACED THE BLEED AIR CONTROL UNIT.
